Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Maciejewski, Andrzej J

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 7
Presentations: 2

Number of views:
This page:373
Abstract pages:413
Full texts:4
References:21
E-mail:

http://www.mathnet.ru/eng/person114044
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. Tomasz Stachowiak, Andrzej J. Maciejewski, “Non-Integrability of the Kepler and the Two-Body Problems on the Heisenberg Group”, SIGMA, 17 (2021), 074, 12 pp.  mathnet  isi  scopus
2017
2. Andrzej J. Maciejewski, Maria Przybylska, “Global Properties of Kovalevskaya Exponents”, Regul. Chaotic Dyn., 22:7 (2017),  840–850  mathnet  isi  scopus
2012
3. Andrzej J. Maciejewski, Maria Przybylska, “Integrable Variational Equations of Non-integrable Systems”, Regul. Chaotic Dyn., 17:3-4 (2012),  337–358  mathnet  mathscinet  zmath  scopus
2005
4. B. S. Bardin, A. J. Maciejewski, M. Przybylska, “Integrability of generalized Jacobi problem”, Regul. Chaotic Dyn., 10:4 (2005),  437–461  mathnet  mathscinet  zmath
2003
5. A. J. Maciejewski, M. Przybylska, “Non-integrability of restricted two body problems in constant curvature spaces”, Regul. Chaotic Dyn., 8:4 (2003),  413–430  mathnet  mathscinet  zmath
2000
6. B. S. Bardin, A. J. Maciejewski, “Non-linear Oscillations of a Hamiltonian System with One and Half Degrees of Freedom”, Regul. Chaotic Dyn., 5:3 (2000),  345–360  mathnet  mathscinet  zmath
1996
7. A. J. Maciejewski, J. Strelcyn, “Non-integrability of the Generalized Halphen System”, Regul. Chaotic Dyn., 1:2 (1996),  3–12  mathnet

2010
8. A. J. Maciejewski, M. Przybylska, “Partial integrability of Hamiltonian systems with homogeneous potential”, Regul. Chaotic Dyn., 15:4-5 (2010),  551–563  mathnet  mathscinet  zmath
2002
9. A. J. Maciejewski, M. Przybylska, “Non-Integrability of the Suslov Problem”, Regul. Chaotic Dyn., 7:1 (2002),  73–80  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Integrability of Hamiltonian systems with gyroscopic term
A. J. Maciejewski
Regular and Chaotic Dynamics
November 30, 2021 14:40
2. Differential Galois framework for study integrability
Andrzej Maciejewski
International School of Young Mechanics and Mathematicians "Modern nonlinear dynamics"
November 8, 2019 10:00   
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021